# SDR AALA201707189012

- Difficulty date: July 17, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N810AN
- Make and model: Boeing 787-8
- Aircraft serial: 40628
- Aircraft time: 7,917 hours, 813 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Part number: C39918915
- Condition: Broken
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EVACUATION SLIDE BUSTLE HAS ONE LATCH BROKEN.   REMOVED AND REPLACED THE LATCH.  OPS CHECKED GOOD.
